Norm forms for arbitrary number fields as products of linear polynomials

Browning TD, Matthiesen L. 2017. Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. 50(6), 1383–1446.


Journal Article | Published
Author
Browning, Timothy DIST Austria ; Matthiesen, Lilian
Abstract
Given a number field K/Q and a polynomial P ε Q [t], all of whose roots are Q, let X be the variety defined by the equation NK (x) = P (t). Combining additive combinatiorics with descent we show that the Brauer-Manin obstruction is the only obstruction to the Hesse principle and weak approximation on any smooth and projective model of X.
Publishing Year
Date Published
2017-12-01
Journal Title
Annales Scientifiques de l'Ecole Normale Superieure
Acknowledgement
While working on this paper the first author was supported by ERC grant 306457 and the second author was supported by EPSRC grant EP/E053262/1 and by ERC grant 208091. Some of this work was carried out during the programme “Arithmetic and geometry” in 2013 at the Hausdorff Institute in Bonn.
Volume
50
Issue
6
Page
1383 - 1446
IST-REx-ID
272

Cite this

Browning TD, Matthiesen L. Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. 2017;50(6):1383-1446. doi:10.24033/asens.2348
Browning, T. D., & Matthiesen, L. (2017). Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France. https://doi.org/10.24033/asens.2348
Browning, Timothy D, and Lilian Matthiesen. “Norm Forms for Arbitrary Number Fields as Products of Linear Polynomials.” Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France, 2017. https://doi.org/10.24033/asens.2348.
T. D. Browning and L. Matthiesen, “Norm forms for arbitrary number fields as products of linear polynomials,” Annales Scientifiques de l’Ecole Normale Superieure, vol. 50, no. 6. Societe Mathematique de France, pp. 1383–1446, 2017.
Browning TD, Matthiesen L. 2017. Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. 50(6), 1383–1446.
Browning, Timothy D., and Lilian Matthiesen. “Norm Forms for Arbitrary Number Fields as Products of Linear Polynomials.” Annales Scientifiques de l’Ecole Normale Superieure, vol. 50, no. 6, Societe Mathematique de France, 2017, pp. 1383–446, doi:10.24033/asens.2348.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar